# SDR CA050207006

- Difficulty date: February 5, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 22,357 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 252444076
- Part serial: A85021
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) PILOTS STARTED THE ENGINES AND TAXIED OUT FOR TAKEOFF.  WHEN APPLIED POWER, THE RT ENGINE REMAINED AT IDLE.  THEN RETURNED TO THE RAMP AND SHUT DOWN. ENGINEER CHANGED THE FCU.
